Alert archive / Georgia / River Flood Warnings in 2014
River Flood Warning 95, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 24, 2014, 10:07 AM EST for Dade County, Georgia; Hamilton County, Tennessee. It was in force for 7 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 24, 2014, 10:07 AM EST (15:07 UTC)
- Expired
- Dec 24, 2014, 5:10 PM EST
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Dade County, GA, Hamilton County, TN
The radar
The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 15:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lookout Creek near New England (ENGG1). The gauge peaked at 12.13 ft at Dec 24, 2014, 11:00 AM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
239
WGUS82 KFFC 241507
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 AM EST WED DEC 24 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
LOOKOUT CREEK NEAR NEW ENGLAND AFFECTING DADE COUNTY
GAC083-TNC065-242210-
/O.NEW.KFFC.FL.W.0095.141224T1507Z-141224T2210Z/
/ENGG1.1.ER.141224T1425Z.141224T1500Z.141224T1610Z.UU/
1007 AM EST WED DEC 24 2014
* UNTIL THIS AFTERNOON.
* AT 10 AM WEDNESDAY THE STAGE WAS 12.0 FEET AND SLOWLY RISING.
* FLOOD STAGE IS 12 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 12.2 FEET BY LATE THIS
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* AT 12 FEET...FLOOD STAGE IS REACHED AND MINOR FLOODING BEGINS.
FLOODING BEGINS ALONG SELLS LANE IN TRENTON...MASON ROAD NEAR
RISING FAWN...AND CREEK ROAD NEAR NEW ENGLAND. IN ADDITION...MINOR
FLOODING OF PASTURE AND GRAZING LAND BEGINS ALONG THE FLOOD PLAIN.
MINOR FLOODING OF THE CREEK CAN ALSO BE EXPECTED MUCH FURTHER
DOWNSTREAM AS IT CROSSES THE TENNESSEE BORDER INTO THE TIFTONA
AREA.
&&
LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
3473 8556 3487 8553
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 24, 6:47 AM EST, 3 hours 20 minutes earlier.
Area forecast discussion, Dec 24, 6:47 AM EST, 3 hours 20 minutes before
AREA FORECAST DISCUSSION...CORRECTED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 647 AM EST WED DEC 24 2014 .PREV DISCUSSION... /ISSUED 346 AM EST WED DEC 24 2014/ SHORT TERM /TODAY THROUGH THURSDAY/... MAIN LINE OF STRONG CONVECTION HAS WEAKENED WITH THE MAJORITY OF THE THUNDERSTORMS CONFINED TO THE GULF COAST. THERE ARE STILL SOME ISOLATED THUNDERSTORMS ACROSS THE STATE BUT MAINLY SHOWERS PREVAILING THIS MORNING. THE COLD FRONT IS STILL BACK ACROSS MS AND AL AND WILL SLOWLY MOVE EAST THROUGH THE DAY. ONCE THE FRONT PUSHES THROUGH...THE PRECIP WILL COME TO AN END. THE FRONT SHOULD BE EAST OF THE ATL AREA BY 16-18Z AND EAST OF OUR FORECAST AREA BY 00-02Z THU. THERE MAY BE A FEW LINGERING SHOWERS JUST BEHIND THIS FRONT SO KEPT IN A SLIGHT CHANCE THOUGH TONIGHT. MAY STILL SEE A FEW LINGERING CLOUDS ACROSS NORTH GA THU MORNING BUT CHRISTMAS DAY SHOULD BE MOSTLY CLEAR AS HIGH PRESSURE BUILDS IN FROM THE GULF COAST. THIS RIDGE EVENTUALLY BECOMES CENTERED DIRECTLY OVER GA BY 00Z FRI. LOOKING FOR HIGH TEMPS TODAY TO BE MAINLY IN THE 60S WITH THINGS COOLING OFF A BIT THU AS FRONT MOVES THROUGH TODAY. HIGH TEMPS CHRISTMAS DAY EXPECTED TO BE MAINLY IN THE 50S. 01 LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... EXPECT DRY HIGH PRESSURE OVER THE AREA TO START THE LONG TERM THURSDAY NIGHT WITH CLEAR SKIES. FORECAST LOW TEMPERATURES RUNNING CLOSE TO NORMAL. DRY CONDITIONS CONTINUE FRIDAY WITH FORECAST HIGHS RUNNING NEAR TO 3-4 DEGREES ABOVE NORMAL. GFS IS FASTER THAN THE EUROPEAN WITH INCREASING MOISTURE THROUGH SATURDAY AND A MODEL BLENDS PUT CHANCE POPS ACROSS MOST OF THE AREA. MODEL BLEND POPS INCREASE TO 60-70 ACROSS N AND SOME OF CENTRAL GA SATURDAY NIGHT...SUNDAY AND SUNDAY NIGHT...AHEAD OF A SLOW MOVING COLD FRONT. THERE IS NO INSTABILITY FORECAST WITH THE FRONT AT THIS TIME. GFS AND EUROPEAN ARE DIFFERENT MONDAY WITH THE FRONT AND THE EUROPEAN IS MUCH SLOWER DUE TO A SURFACE WAVE DEVELOPING ON THE FRONT. CHANCES FOR SHOWERS WILL CONTINUE IN THE FORECAST MONDAY AS A COMPROMISE. MODEL CONSENSUS CONTINUES 20-30 PERCENT POPS MONDAY NIGHT WITH A SECONDARY FRONT MOVING INTO CENTRAL GA. THE AIRMASS COULD COOL OFF ENOUGH THAT A RAIN/SNOW SHOWER MIX WILL BE POSSIBLE AT THE HIGHER ELEVATIONS OF THE GA MOUNTAINS LATE. GFS AND EUROPEAN ARE AGAIN VERY DIFFERENT FOR TUESDAY WITH THE GFS INDICATING GREATER MOISTURE OVER THE SOUTHERN COUNTIES. LARGE DIFFERENCES IN THE MOISTURE FORECAST CONTINUE ON WEDNESDAY AS WELL. BDL HYDROLOGY... THE FLOOD WATCH WILL CONTINUE FOR NOW WITH A SATURATED GROUND AND THE RAIN CONTINUING UNTIL THE FRONT PASSES. && .AVIATION... 12Z UPDATE... LOW CLOUDS AND RAIN CONTINUING THIS MORNING BUT THINGS WILL CHANGE TODAY AS FRONTAL SYSTEM SWEEPS THROUGH THE STATE. THUNDER IS EXPECTED TO STAY SOUTH OF THE TAF SITES. WINDS ARE CURRENTLY OUT OF THE EAST. THEY WILL TURN TO THE SE THEN SW AND EVENTUALLY WEST THROUGH THIS TAF PERIOD. WIND SPEEDS ARE SUSTAINED IN THE 10-12KT RANGE BUT AFTER THE FRONT PASSES THROUGH WILL SEE GUST TO 20KT LATER THIS AFTERNOON. THE GUST WILL SUBSIDE OVER NIGHT. CEILINGS EXPECTED TO STAY FAIRLY LOW THROUGH THE PERIOD LIFTING TO VFR CHRISTMAS MORNING. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 40 55 34 / 90 20 5 0 ATLANTA 65 39 53 35 / 80 10 0 0 BLAIRSVILLE 58 35 49 30 / 80 20 5 0 CARTERSVILLE 64 37 51 32 / 80 10 0 0 COLUMBUS 66 38 56 36 / 80 10 5 0 GAINESVILLE 61 39 53 35 / 90 20 0 0 MACON 68 41 58 34 / 100 20 5 0 ROME 62 37 51 32 / 70 10 0 0 PEACHTREE CITY 66 37 54 32 / 80 10 0 0 VIDALIA 71 47 58 37 / 100 30 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DE KALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. TORNADO WATCH UNTIL 2 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: BLECKLEY...EMANUEL...JOHNSON...LAURENS...TOOMBS... TREUTLEN. TORNADO WATCH UNTIL 2 PM EST THIS AFTERNOON FOR THE FOLLOWING ZONES: CRISP...DODGE...MONTGOMERY...PULASKI...TELFAIR... WHEELER...WILCOX. && SHORT TERM...01 LONG TERM....BDL AVIATION...01
Hazardous weather outlook, Dec 24, 4:30 AM EST, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EST WED DEC 24 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EST WED DEC 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLOOD WATCH CONTINUES FOR NORTH AND CENTRAL GEORGIA INTO EARLY EVENING... ...ISOLATED SEVERE THUNDERSTORMS POSSIBLE ACROSS THE SOUTHERN PORTION OF CENTRAL GEORGIA TODAY... WEATHER HAZARDS EXPECTED... MINOR FLOODING EXPECTED. REFER TO THE FLOOD WATCH /ATLFFAFFC/ FOR MORE DETAILS. DAMAGING WINDS...ISOLATED TORNADOES...AND SMALL HAIL ARE POSSIBLE WITH THUNDERSTORMS OVER THE SOUTHERN PORTION OF CENTRAL GEORGIA TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER OR FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 24, 4:11 AM EST, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 AM EST WED DEC 24 2014
GAZ104>106-241000-
SUMTER GA-CRISP GA-DOOLY GA-
411 AM EST WED DEC 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 500 AM EST...
AT 411 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR LESLIE
TO NEAR LEESBURG...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS SUMTER...
CRISP AND DOOLY COUNTIES THROUGH 500 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CORDELE...VIENNA...ARABI...BYROMVILLE...LESLIE...LILLY...DE SOTO...
DESOTO...COBB...LAMAR...GEORGIA VETERANS MEMORIAL ST PK...RICHWOOD...
WENONA...HUNTINGTON...DRAYTON...FORT EARLY...FLINT RIVER WMA AND
RAINES.
LAT...LON 3183 8384 3182 8385 3184 8386 3185 8394
3186 8393 3190 8393 3191 8392 3192 8425
3196 8424 3198 8422 3229 8380 3181 8370
3180 8380
TIME...MOT...LOC 0911Z 241DEG 36KT 3195 8416 3168 8422Special weather statement, Dec 24, 4:23 AM EST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 AM EST WED DEC 24 2014
GAZ083-095-096-105>108-241015-
TWIGGS GA-BLECKLEY GA-CRISP GA-WILCOX GA-HOUSTON GA-DOOLY GA-
PULASKI GA-
423 AM EST WED DEC 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TWIGGS...BLECKLEY...CRISP...WILCOX...HOUSTON...DOOLY AND PULASKI
COUNTIES UNTIL 515 AM EST...
AT 423 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES
SOUTHWEST OF PERRY TO NEAR PINEHURST TO NEAR CORDELE...AND MOVING
NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TWIGGS...
BLECKLEY...CRISP...WILCOX...HOUSTON...DOOLY AND PULASKI COUNTIES
THROUGH 515 AM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...CORDELE...COCHRAN...HAWKINSVILLE...VIENNA...JEFFERSONVILLE...
WARNER ROBINS...UNADILLA...PINEVIEW...PINEHURST...ROBINS AFB...
MARION...HARTFORD...PULASKI STATE PRISON...GROVANIA...OCMULGEE PUBLIC
FISHING AREA...ROYAL...MOBLEY CROSSING...HAYNEVILLE AND OCMULGEE
BANKS.
LAT...LON 3236 8382 3285 8338 3275 8332 3257 8331
3227 8335 3223 8335 3215 8336 3193 8374
TIME...MOT...LOC 0923Z 225DEG 34KT 3236 8381 3217 8380 3199 8384Special weather statement, Dec 24, 6:36 AM EST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
636 AM EST WED DEC 24 2014
GAZ105-106-241230-
CRISP GA-DOOLY GA-
636 AM EST WED DEC 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN CRISP AND DOOLY
COUNTIES UNTIL 730 AM EST...
AT 635 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN WAS TRAINING ACROSS WESTERN CRISP AND EASTERN DOOLY
COUNTIES WHERE RAINFALL AMOUNTS OF 2.5 TO 2.75 INCHES HAVE OCCURRED
SINCE MIDNIGHT.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE STILL LIKELY AS
SHOWERS AND A FEW THUNDERSTORMS CONTINUE MOVE NORTHEAST ACROSS CRISP
AND DOOLY COUNTIES.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS CRISP AND DOOLY COUNTIES.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3193 8392 3199 8395
3202 8395 3202 8396 3221 8398 3227 8361
3225 8361 3225 8362 3224 8361 3181 8361
3180 8380
TIME...MOT...LOC 1135Z 240DEG 49KT 3200 8369Special weather statement, Dec 24, 7:19 AM EST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
719 AM EST WED DEC 24 2014
GAZ097-109-241245-
DODGE GA-LAURENS GA-
719 AM EST WED DEC 24 2014
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN DODGE AND LAURENS
COUNTIES UNTIL 745 AM EST...
AT 716 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG SHOWERS AND THUNDERSTORMS THAT EXTENDED FROM
NEAR CHESTER TO NEAR EASTMAN...AND MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 40 MPH ARE POSSIBLE AS THIS LINE OF SHOWERS AND
THUNDERSTORMS MOVE ACROSS DODGE AND LAURENS COUNTIES THROUGH 745 AM
EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
DUBLIN...EASTMAN...EAST DUBLIN...CHESTER...DEXTER...DUDLEY...
CADWELL...RENTZ...ROCKLEDGE...BREWTON...HARLOW...ROWLAND...RODDY...
YONKERS...LOVETT...GODWINSVILLE...MINTER...CEDAR GROVE...GRESSTON AND
PLAINFIELD.
RAINFALL WILL BE HEAVY AT TIMES. DRIVERS SHOULD USE CAUTION AS
INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
LAT...LON 3221 8327 3238 8326 3245 8318 3243 8315
3248 8317 3271 8284 3269 8279 3266 8279
3261 8267 3252 8267 3249 8264 3245 8269
3241 8270 3233 8275 3231 8272 3226 8276
3220 8288 3218 8287 3215 8291 3210 8331
TIME...MOT...LOC 1216Z 244DEG 40KT 3240 8318 3228 8319 3216 8326Local storm report, Dec 24, 8:10 AM EST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EST WED DEC 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD CORDELE 31.96N 83.78W
12/24/2014 CRISP GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS MANY ROADS INUNDATED WITH
WATER...AND SEVERAL CARS STRANDED ON THOSE ROADS.
&&
EVENT NUMBER FFC1400982
KOVACIKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 23, 9:03 PM EST | Special Weather Statement | FFC | Bartow, Carroll, Coweta, Douglas, Floyd, Haralson and 3 more | 42 min |
| Dec 23, 9:45 PM EST | Special Weather Statement | FFC | Cherokee, Clayton, Cobb, Coweta, DeKalb, Douglas and 3 more | 45 min |
| Dec 23, 9:57 PM EST | Special Weather Statement | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Spalding and 2 more | 63 min |
| Dec 23, 10:00 PM EST | River Flood Warning | FFC | Forsyth, Fulton | 52 hr |
| Dec 23, 10:30 PM EST | Special Weather Statement | FFC | Upson | 30 min |
| Dec 23, 10:39 PM EST | Special Weather Statement | FFC | Barrow, DeKalb, Henry, Newton, Rockdale, Walton | 36 min |
| Dec 23, 10:56 PM EST | Special Weather Statement | FFC | Stewart, Webster | 49 min |
| Dec 23, 11:02 PM EST | Special Weather Statement | FFC | Butts, Crawford, Jasper, Lamar, Marion, Monroe and 3 more | 43 min |
| Dec 23, 11:57 PM EST | Special Weather Statement | FFC | Greene, Jones, Putnam | 33 min |
| Dec 24, 12:12 AM EST | Special Weather Statement | FFC | Bibb, Houston, Peach | 33 min |
| Dec 24, 12:31 AM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 29 min |
| Dec 24, 12:39 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Twiggs, Wilkinson | 51 min |
| Dec 24, 12:43 AM EST | Special Weather Statement | FFC | Dooly, Pulaski | 47 min |
| Dec 24, 1:13 AM EST | Special Weather Statement | FFC | Glascock, Warren | 47 min |
| Dec 24, 2:14 AM EST | River Flood Warning | FFC | Forsyth | 11 hr |
| Dec 24, 4:11 AM EST | Special Weather Statement | FFC | Crisp, Dooly | 49 min |
| Dec 24, 4:23 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Pulaski, Twiggs | 52 min |
| Dec 24, 6:36 AM EST | Special Weather Statement | FFC | Crisp, Dooly | 54 min |
| Dec 24, 7:19 AM EST | Special Weather Statement | FFC | Dodge, Laurens | 26 min |
| Dec 24, 7:44 AM EST | Flash Flood Warning | FFC | Crisp | 4 hr |
| Dec 24, 12:11 PM EST | River Flood Warning | FFC | Whitfield | 8 hr |
Nearby
River Flood Warnings in Georgia, 2014River Flood Warnings in Tennessee, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.